MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404302
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310); Mechanical Problem (1384); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stated this inflatable penile prosthesis (ipp) was not working properly, as pump is staying collapsed preventing cylinder inflation.The physician evaluated the device and confirmed the issue; therefore, a replacement surgery was scheduled.No additional information was reported.
 
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 11/01/2024 was used as estimate, as it was reported that device issues started in november 2024.
 
Event or Problem Description
It was reported that the patient stated this inflatable penile prosthesis (ipp) was not working properly, as pump was staying collapsed preventing cylinder inflation.The physician evaluated the device and confirmed the issue; therefore, a revision surgery was performed, in which it was noted that the tubing between reservoir and pump was disconnected.The system was purged, cleaned, refilled and reconnected.No components were replaced, and no patient complications were reported.
 
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 11/01/2024 was used as estimate, as it was reported that device issues started in (b)(6) 2024.Additional information updated: b5: describe event/problem.B1: adverse event/product problem.B2: outcomes attrib to adv event.D6b: explant date.H6: impact and device codes.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21255237
Report Number2124215-2025-03962
Device Sequence Number8056221
Product Code JCW
UDI-Device Identifier00878953005737
UDI-Public00878953005737
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404302
Device Catalogue Number72404302
Device Lot Number1100160703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/19/2025
Date Device Manufactured07/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720182-01/ LOT: 1100197548.; RESERVOIR: UPN: 720182-01/ LOT: 1100197548.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexMale